RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Dokl. Akad. Nauk:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Dokl. Akad. Nauk SSSR, 1983, Volume 268, Number 2, Pages 281–284 (Mi dan45857)  

This article is cited in 1 scientific paper (total in 1 paper)

MATHEMATICS

Mathematical models of aging of polymer insulating materials

R. P. Braginskiiab, B. V. Gnedenkoab, S. A. Molchanovab, I. B. Peshkovab, K. A. Rybnikovab

a Lomonosov Moscow State University
b All-Union Research, Design and Technological Institute cable industry, Moscow

Full text: PDF file (599 kB)

Bibliographic databases:
UDC: 519.21
Received: 04.04.1982

Citation: R. P. Braginskii, B. V. Gnedenko, S. A. Molchanov, I. B. Peshkov, K. A. Rybnikov, “Mathematical models of aging of polymer insulating materials”, Dokl. Akad. Nauk SSSR, 268:2 (1983), 281–284

Citation in format AMSBIB
\Bibitem{BraGneMol83}
\by R.~P.~Braginskii, B.~V.~Gnedenko, S.~A.~Molchanov, I.~B.~Peshkov, K.~A.~Rybnikov
\paper Mathematical models of aging of polymer insulating materials
\jour Dokl. Akad. Nauk SSSR
\yr 1983
\vol 268
\issue 2
\pages 281--284
\mathnet{http://mi.mathnet.ru/dan45857}
\zmath{https://zbmath.org/?q=an:0533.73037}


Linking options:
  • http://mi.mathnet.ru/eng/dan45857
  • http://mi.mathnet.ru/eng/dan/v268/i2/p281

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. S. A. Zuev, A. F. Sidorenko, “Continuous models of percolation theory. I”, Theoret. and Math. Phys., 62:1 (1985), 51–58  mathnet  crossref  mathscinet  isi
  • Number of views:
    This page:26
    Full text:18

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020